MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. NEXGEN LEFT SIZE D CEMENTED OPTION FEMORAL COMPONENT FEMORAL; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. NEXGEN LEFT SIZE D CEMENTED OPTION FEMORAL COMPONENT FEMORAL; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown, articular surface, unknown.Unknown, tibial component, unknown.G2: foreign: south africa.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the hinge post of a rotating femoral component fractured.The patient presented with knee hyperextension.The femoral component was revised, and a new articular surface was also inserted.The surgical technique was utilized; there was no surgical delay or foreign bodies retained.All available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.H6: suggested component code: mechanical (g04) ¿ femur the reported event could not be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN LEFT SIZE D CEMENTED OPTION FEMORAL COMPONENT FEMORAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22495385
Report Number3007963827-2025-00278
Device Sequence Number7001355
Product Code JWH
UDI-Device Identifier00889024199125
UDI-Public(01)00889024199125(17)260907)10)65081231
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2026
Device Model NumberN/A
Device Catalogue Number00588001401
Device Lot Number65081231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age50 YR
Patient SexFemale
Patient Weight128 KG